Alert archive / Connecticut / River Flood Warnings in 2018
River Flood Warning 28, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Nov 3, 2018, 6:40 AM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Nov 3, 2018, 7:15 AM EDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2018, 6:40 AM EDT (10:40 UTC)
- In effect from
- Nov 3, 2018, 7:15 AM EDT
- Expired
- Nov 5, 2018, 4:00 PM EST
- In force
- 58 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT
The radar
The Brookhaven radar (KOKX), 63 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Housatonic River at Stevenson (STVC3). The gauge peaked at 12.43 ft at Nov 3, 2018, 1:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
435
WGUS41 KALY 031040
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
640 AM EDT Sat Nov 3 2018
CTC005-032239-
/O.NEW.KALY.FL.W.0026.181104T1300Z-000000T0000Z/
/FLVC3.1.ER.181104T1300Z.181105T0700Z.000000T0000Z.NO/
640 AM EDT Sat Nov 3 2018
The National Weather Service in Albany has issued a
* Flood Warning for
The Housatonic River At Falls Village.
* From Sunday morning until further notice.
* At 6 AM Saturday the stage was...5.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to rise above flood stage by 8 AM
Sunday and continue to rise to near 7.5 feet by 2 AM Monday.
* Impact...At 8.0 feet...The water reaches Riverside Road at Kent
School and floods the picnic area along Route 7 near Housatonic
Meadows.
&&
Fld Observed Forecast
8 am 2 pm 8 pm 2 am 8 am
Location Stg Stg Day Time Sat Sat Sat Sun Sun
Housatonic River
Falls Villag 7.0 5.4 Sat 06 AM 5.6 5.9 6.3 6.7 7.0
&&
LAT...LON 4205 7344 4204 7327 4182 7326 4182 7344
$$
CTC005-032239-
/O.NEW.KALY.FL.W.0027.181104T0330Z-181106T0700Z/
/GAYC3.1.ER.181104T0330Z.181105T0100Z.181106T0100Z.NO/
640 AM EDT Sat Nov 3 2018
The National Weather Service in Albany has issued a
* Flood Warning for
The Housatonic River At Gaylordsville.
* From this evening until late Monday night.
* At 6 AM Saturday the stage was...6.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 11 PM
Saturday and forecast to continue to rise to near 8.3 feet
around 8 PM Sunday. The river is forecast to fall below flood
stage after 8 PM Monday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford
Foundry and Youngfield Street.
&&
Fld Observed Forecast
8 am 2 pm 8 pm 2 am 8 am
Location Stg Stg Day Time Sat Sat Sat Sun Sun
Housatonic River
Gaylordsvill 8.0 6.8 Sat 06 AM 6.9 7.5 7.9 8.1 8.2
&&
LAT...LON 4169 7352 4170 7343 4153 7333 4152 7344
$$
CTC001-009-032239-
/O.NEW.KALY.FL.W.0028.181103T1115Z-181105T2100Z/
/STVC3.1.ER.181103T1115Z.181104T0000Z.181105T1500Z.NO/
640 AM EDT Sat Nov 3 2018
The National Weather Service in Albany has issued a
* Flood Warning for
The Housatonic River At Stevenson Dam.
* From this morning until Monday afternoon.
* At 5 AM Saturday the stage was...9.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 7 AM
Saturday and forecast to continue to rise to near 11.6 feet
around 8 PM Saturday. The river is forecast to fall below flood
stage after 10 AM Monday.
* Impact...At 11.5 feet...Water reaches the Maples area of Shelton.
&&
Fld Observed Forecast
8 am 2 pm 8 pm 2 am 8 am
Location Stg Stg Day Time Sat Sat Sat Sun Sun
Housatonic River
Stevenson Da 11.0 9.8 Sat 05 AM 11.5 11.5 11.6 11.6 11.6
&&
LAT...LON 4138 7304 4127 7315 4139 7335 4151 7326
$$
bew3 follow-up statements
058
WGUS81 KALY 031622
FLSALY
Flood Statement
National Weather Service Albany NY
1222 PM EDT Sat Nov 3 2018
CTC005-040422-
/O.EXT.KALY.FL.W.0026.181104T0220Z-181106T0700Z/
/FLVC3.1.ER.181104T0220Z.181104T1900Z.181106T0100Z.NO/
1222 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Housatonic River At Falls Village.
* From 10 PM Saturday until late Monday night.
* At 11 AM Saturday the stage was 6.2 feet.
* Flood stage is 7 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to rise above flood stage by 10 PM
Saturday and continue to rise to near 7.7 feet by 2 PM Sunday. The
river is forecast to fall below flood stage after 8 PM Monday.
* Impact...At 8 feet...The water reaches Riverside Road at Kent
School and floods the picnic area along Route 7 near Housatonic
Meadows.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sat Sat Sun Sun Sun
Housatonic River
Falls Villag 7.0 6.2 Sat 11 AM 6.3 6.9 7.2 7.6 7.7
&&
LAT...LON 4205 7344 4204 7327 4182 7326 4182 7344
$$
CTC005-040422-
/O.EXT.KALY.FL.W.0027.181103T1912Z-181106T1000Z/
/GAYC3.1.ER.181103T1912Z.181104T1300Z.181106T0400Z.NO/
1222 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Housatonic River At Gaylordsville.
* From 3 PM Saturday until late Monday night.
* At 12 PM Saturday the stage was 7.7 feet.
* Flood stage is 8 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to rise above flood stage by 3 PM
Saturday and continue to rise to near 8.7 feet by 8 AM Sunday. The
river is forecast to fall below flood stage after 11 PM Monday.
* Impact...At 8 feet...Flood stage. Water reaches New Milford
Foundry and Youngfield Street.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sat Sat Sun Sun Sun
Housatonic River
Gaylordsvill 8.0 7.7 Sat 12 PM 7.9 8.4 8.6 8.7 8.7
&&
LAT...LON 4169 7352 4170 7343 4153 7333 4152 7344
$$
CTC001-009-040422-
/O.EXT.KALY.FL.W.0028.000000T0000Z-181104T1300Z/
/STVC3.1.ER.181103T1035Z.181103T1515Z.181104T0700Z.NO/
1222 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Housatonic River At Stevenson Dam.
* Until Sunday morning.
* At 11 AM Saturday the stage was 11.9 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage
after 2 AM Sunday.
* Impact...At 11.5 feet...Water reaches the Maples area of Shelton.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sat Sat Sun Sun Sun
Housatonic River
Stevenson Da 11.0 11.9 Sat 12 PM 11.9 11.6 11.0 9.6 9.7
&&
LAT...LON 4138 7304 4127 7315 4139 7335 4151 7326
$$
CTC001-005-040422-
/O.EXT.KALY.FL.W.0025.000000T0000Z-181104T0559Z/
/BKFC3.1.ER.181103T1026Z.181103T1700Z.181103T2359Z.UU/
1222 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Still River At Brookfield.
* Until late tonight.
* At 11 AM Saturday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 13.7 feet by 1 PM
Saturday. The river is forecast to fall below flood stage after 7
PM Saturday.
* Impact...At 14 feet...The river begins to flood roads and parking
lots.
&&
Fld Observed Forecast
2 pm 8 pm 2 am 8 am 2 pm
Location Stg Stg Day Time Sat Sat Sun Sun Sun
Still River
Brookfield 12.0 13.6 Sat 12 PM 13.5 12.0 11.3 10.6 10.2
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$937
WGUS81 KALY 040206
FLSALY
Flood Statement
National Weather Service Albany NY
1006 PM EDT Sat Nov 3 2018
CTC005-041405-
/O.EXT.KALY.FL.W.0026.181104T0205Z-181106T1200Z/
/FLVC3.1.ER.181104T0056Z.181105T0000Z.181106T0600Z.NO/
1006 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Housatonic River At Falls Village.
* Until Tuesday morning.
* At 9 PM Saturday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 7.9 feet by 7 PM
Sunday. The river is forecast to fall below flood stage after 1 AM
Tuesday.
* Impact...At 8.0 feet...The water reaches Riverside Road at Kent
School and floods the picnic area along Route 7 near Housatonic
Meadows.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sun Sun Sun Sun Mon
Housatonic River
Falls Villag 7.0 7.0 Sat 09 PM 7.3 7.6 7.8 7.9 7.8
&&
LAT...LON 4205 7344 4204 7327 4182 7326 4182 7344
$$
CTC005-041405-
/O.EXT.KALY.FL.W.0027.000000T0000Z-181107T0000Z/
/GAYC3.1.ER.181103T2047Z.181104T1200Z.181106T1800Z.NO/
1006 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Housatonic River At Gaylordsville.
* Until Tuesday evening.
* At 9 PM Saturday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 8.8 feet by 7 AM
Sunday. The river is forecast to fall below flood stage after 1 PM
Tuesday.
* Impact...At 9.5 feet...The water reaches businesses on the low side
of Spring Street.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sun Sun Sun Sun Mon
Housatonic River
Gaylordsvill 8.0 8.2 Sat 10 PM 8.5 8.8 8.8 8.8 8.7
&&
LAT...LON 4169 7352 4170 7343 4153 7333 4152 7344
$$
CTC001-009-041405-
/O.EXT.KALY.FL.W.0028.000000T0000Z-181105T0900Z/
/STVC3.1.ER.181103T1035Z.181103T1745Z.181105T0300Z.NO/
1006 PM EDT Sat Nov 3 2018
...Flood Warning now in effect until late Sunday night...
The Flood Warning continues for
The Housatonic River At Stevenson Dam.
* Until late Sunday night.
* At 9 PM Saturday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage
after 10 PM Sunday.
* Impact...At 11.5 feet...Water reaches the Maples area of Shelton.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sun Sun Sun Sun Mon
Housatonic River
Stevenson Da 11.0 11.9 Sat 09 PM 11.3 11.2 11.3 11.2 10.8
&&
LAT...LON 4138 7304 4127 7315 4139 7335 4151 7326
$$
CTC001-005-041405-
/O.EXT.KALY.FL.W.0025.000000T0000Z-000000T0000Z/
/BKFC3.1.ER.181103T1026Z.181103T1730Z.000000T0000Z.UU/
1006 PM EDT Sat Nov 3 2018
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Still River At Brookfield.
* Until further notice.
* At 9 PM Saturday the stage was 13.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 13.5 feet by 11 PM
Saturday ...Then begin falling.
* Impact...At 14.0 feet...The river begins to flood roads and parking
lots.
&&
Fld Observed Forecast
2 am 8 am 2 pm 8 pm 2 am
Location Stg Stg Day Time Sun Sun Sun Sun Mon
Still River
Brookfield 12.0 13.4 Sat 10 PM 13.5 13.3 13.2 13.2
&&
LAT...LON 4151 7344 4153 7333 4137 7336 4134 7352
4143 7352 4144 7344
$$650
WGUS81 KALY 041403
FLSALY
Flood Statement
National Weather Service Albany NY
903 AM EST Sun Nov 4 2018
CTC005-050203-
/O.EXT.KALY.FL.W.0026.000000T0000Z-181105T1800Z/
/FLVC3.1.ER.181104T0056Z.181104T1800Z.181105T1200Z.NO/
903 AM EST Sun Nov 4 2018
The Flood Warning continues for
The Housatonic River At Falls Village.
* Until Monday afternoon.
* At 8 AM Sunday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 7.5 feet by 1 PM
Sunday. The river is forecast to fall below flood stage after 7 AM
Monday.
* Impact...At 8.0 feet...The water reaches Riverside Road at Kent
School and floods the picnic area along Route 7 near Housatonic
Meadows.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sun Mon Mon Mon Mon
Housatonic River
Falls Villag 7.0 7.4 Sun 08 AM 7.4 7.2 7.0 6.8 6.6
&&
LAT...LON 4205 7344 4204 7327 4182 7326 4182 7344
$$
CTC005-050203-
/O.EXT.KALY.FL.W.0027.000000T0000Z-181105T1800Z/
/GAYC3.1.ER.181103T2047Z.181104T1046Z.181105T1200Z.NO/
903 AM EST Sun Nov 4 2018
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Housatonic River At Gaylordsville.
* Until Monday afternoon.
* At 8 AM Sunday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage
after 7 AM Monday.
* Impact...At 8.0 feet...Flood stage. Water reaches New Milford
Foundry and Youngfield Street.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sun Mon Mon Mon Mon
Housatonic River
Gaylordsvill 8.0 8.4 Sun 09 AM 8.3 8.2 8.0 7.8 7.7
&&
LAT...LON 4169 7352 4170 7343 4153 7333 4152 7344
$$
CTC001-009-041433-
/O.CAN.KALY.FL.W.0028.000000T0000Z-181105T0900Z/
/STVC3.1.ER.181103T1035Z.181103T1745Z.181104T0948Z.NO/
903 AM EST Sun Nov 4 2018
The Flood Warning is cancelled for
The Housatonic River At Stevenson Dam.
* At 8 AM Sunday the stage was 8.0 feet.
* Flood stage is 11.0 feet.
* Impact...At 11.0 feet...Flood stage.
&&
Fld Observed Forecast
8 pm 2 am 8 am 2 pm 8 pm
Location Stg Stg Day Time Sun Mon Mon Mon Mon
Housatonic River
Stevenson Da 11.0 8.0 Sun 08 AM 10.9 10.9 10.9 10.9 10.9
&&
LAT...LON 4138 7304 4127 7315 4139 7335 4151 7326
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Nov 3, 5:22 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 3, 5:22 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Albany NY
522 AM EDT Sat Nov 3 2018
.SYNOPSIS...
An area of low pressure over the region will strengthen as it
moves northeastward away from area. The steady rain will
continue to taper off to showers early this morning. Colder air
will be ushered in on strong and gusty winds today. Fair and
seasonable weather is expected for Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Wind Advisory remains in effect for this afternoon until 9 pm
for all of eastern New York and western New England.
As of 4 am, the surface low was located over the NY/PA/NJ border.
This low will deepen as it heads off to the northeast as the
upper level trough become negatively tilted as a vigorous short
wave rotates about the base of the trough. An impressive rise
fall couplet will occur with this low resulting effect mixing.
Westerly winds are expected to increase with sustaining winds
of 15 to 30 mph and gusts 40 to 50 mph possible. Have left the
end time of the advisory at 9 pm which seems good at this time
The steady rain will continue to move off to the east early
this morning, however chances for showers will be on the
increase with wrap around and upslope showers well into the
afternoon.
Temperatures will be cooler today than they were overnight as
the low passes directly over the southern portion of the local
area.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
By this evening, the deep low will be heading over the Canadian
Maritimes with high pressure building in in from the southwest.
Winds will weaken tonight especially late as the high takes
more control and ridging builds in aloft. The surface high will
shift across the region and will crest overhead around midday
Sunday with the ridge axis aloft over the region. Expecting fair
weather and sunshine along with seasonable temperatures with
highs mainly in the 40s.
The ridging will shift eastward and weaken. Another trough will
develop over the central CONUS this weekend. The initial
shortwave trough is expected to remain to our west and moving
over the Great Lakes region Monday. The system's associated
warm front will move into our region Monday bringing chances
for light precipitation and another cloudy day.
Additional short waves moving through the flow will maintain the
trough over the central CONUS and deepen it. Other short waves
moving though the southwest flow between the advancing low and
departing ridge will keep chances for rain the forecast Monday
night with a weak surface low possibly developing over the mid
Atlantic.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Active pattern is expected to continue through the long term period
as a strong jet carves out a time-mean longwave trough over much of
the CONUS excluding the west and east coasts. The nose of this jet
is expected to approach the Northeast on Tuesday resulting in the
leading portion of the trough assuming a negative tilt. Resulting
surface low expected to track from the western Great Lakes to near
James Bay Tuesday/Tuesday night. This places our forecast area
solidly on the warm side with a strong low-level jet and warm 850 mb
temps leading to mild temperatures, good moisture transport, and a
likelihood of rain. Most probable window at this point appears to be
Tuesday afternoon into early Tuesday night.
Cold air advection Wednesday behind the front, but it should be a
mild start at least, and deep mixing may compensate for the cold air
advection and lead to another mild day. Expect a mainly dry day
aside from downwind of Lake Ontario where some lake effect rain
showers may develop, possibly mixing with snow at night. Thursday
also looks dry at this point beneath shortwave ridging, but another
deep trough digging into the central part of the country will likely
result in another low tracking in a similar location to Tuesday's
system. Timing is still a bit uncertain and likely tied to how deep
the trough ends up digging, but at this point Friday into Friday
night is favored for precipitation. Again, rain looks to be the p-
type based on the low track. Temps look to be closer to normal
Thursday/Friday.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
Area of showers continues across the terminals overnight ahead of a
low pressure system near the NYC area. Conditions have fallen into
IFR range for a combination of cigs and vsby within some of the
heavier elements. Expect IFR/MVFR conditions through around 08Z
before the steadier rainfall exits. Thereafter, model forecast
soundings suggest low-level moisture will become trapped beneath an
inversion roughly 10-15Z as the low pressure tracks nearly directly
overhead. IFR conditions expected to prevail during this timeframe
with some drizzle or light showers also possible.
Conditions change quickly after 15Z as the low pressure system
quickly strengthens as it tracks north of the terminals. Expect
cloud bases to rise to at least MVFR range with some lingering
showers possible. The bigger story will be the winds which will
shift to westerly gusting to around 30-45 kt during the late morning
afternoon hours. Clouds will lift to VFR levels after 18Z or so and
shower activity will diminish. Winds will remain elevated but
decrease after 00Z with clouds scattering out as high pressure
begins to build in.
Have added a small window of LLWS through 09Z for KPOU as a strong
southerly low-level jet briefly tracks overhead.
Outlook...
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Chance of SHRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Moderate Operational Impact. Likely SHRA.
Tuesday Night: High Operational Impact. Likely SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
Unsettled and windy today with fair and seasonable weather
Sunday.
&&
.HYDROLOGY...
Rainfall amounts of 1 to 3 inches have occurred to the south
and east of the Capital District with lesser amounts to the
north and west. Several river forecast points to the south and
east of the Capital District are forecast to crest around action
stage with a few may reach flood across western New England
along the Housatonic and and possibly at Williamstown on the
Hoosic River.
Once the steady rain moves out of the area this morning the
better chances for rain today will be mainly to the north and
west. Fair weather returns tonight but only last through Sunday
night, then more unsettled weather is expected through at last
the early part of the week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from noon today to 9 PM EDT this evening for
CTZ001-013.
NY...Wind Advisory from noon today to 9 PM EDT this evening for
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Wind Advisory from noon today to 9 PM EDT this evening for
MAZ001-025.
VT...Wind Advisory from noon today to 9 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...Thompson
AVIATION...Thompson
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, Nov 3, 5:26 AM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 526 AM EDT Sat Nov 3 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 526 AM EDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay wind damage reports to the National Weather Service.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:58 PM EDT | Special Weather Statement | ALY | 47 min | |
| Nov 3, 2:24 AM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Nov 3, 5:09 AM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Northwest Hills Planning Region | 28 hr |
| Nov 3, 6:40 AM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 3 days |
| Nov 3, 6:40 AM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 68 hr |
Nearby
River Flood Warnings in Connecticut, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.